Facebook Pixel
EmpowHER Guest

Sleeping most of the time, weight gain, cognotive problems

By Anonymous May 9, 2014 - 4:56pm
Rate This

Been on decreasing amounts of predisone for 2 years. 60 mg to start 7.5 now

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for visiting Empowher. You indicated that you are having cognitive issues, sleeping issues and weight gain. Can you provide more information about your question so that we can try and assist you? 


Many thanks,


May 10, 2014 - 6:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sleep Apnea

Get Email Updates

Sleep Apnea Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!